# SDR V0XR201011020003

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 33,269 hours, 36,888 cycles
- Engine: Pwa PW120
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Nlg Wow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(V0XR) NLG WON'T EXTEND DURING TEST FLIGHT. GEAR WAS EXTENDED USING EMERGENCY EXTENSION PROCEDURES. NLG WOW SENSOR CONNECTOR PLUGS WERE RECONNECTED CORRECTLY.
